# SDR UPS98827860

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 56412521
- Condition: Cracked
- Location: Ws 307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E LWR ACCESS PANEL DOUBLER CRACKED BETWEEN STA'S XFS 303 AND XFS 310.25.  REMOVED, FABRICATED AND INSTALLED DOUBLER IAW DWG 5641252 AND SRM 51-1-20D AND 51-1-21.
